# SDR CA151110005

- Difficulty date: November 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,535 hours
- Engine: Pwc PW150A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gasket
- Part number: 9683761
- Condition: Missing
- Location: Panel
- Part time: 5,966 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DRY BAY GASKETS AT PANEL 621BT, AND  PANEL 521AT DISCOVERED NOT INSTALLED DURING C CHECK.  NO ASSOCIATED DAMAGE FOUND AND NEW GASKETS INSTALLED.
